# SDR HEEA202310170002

- Difficulty date: October 17, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N738P
- Make and model: Skrsky S76C
- Aircraft serial: 760668
- Aircraft time: 9,052 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 2070A100
- Part serial: B0006
- Condition: Inoperative
- Location: Nose
- Part time: 9,054 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RTB DUE TO NOSE LANDING GEAR DID NOT RETRACT.
